RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 9  


Monotone path-connectedness of Chebyshev sets in the space $C(Q)$
A. R. Alimov
3
Localization of the extended stochastic integral
A. M. Gomilko, A. A. Dorogovtsev
19
Spectrum of the Laplace–Beltrami operator on suspensions of toric automorphisms
K. M. Zuev
43
Uniqueness of Steiner minimal trees on boundaries in general position
A. O. Ivanov, A. A. Tuzhilin
55
Lagrangian asymptotic behaviour of solutions of inhomogeneous systems of ordinary differential equations
L. D. Kudryavtsev
91
Best approximation problems relating to Monge–Kantorovich duality
V. L. Levin
103
On the controllers of prime ideals of group algebras of Abelian torsion-free groups of finite rank over a field of positive characteristic
A. V. Tushev
115
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019